EconPapers    
Economics at your fingertips  
 

A Sharp Double Inequality for Trigonometric Functions and Its Applications

Zhen-Hang Yang, Yu-Ming Chu, Ying-Qing Song and Yong-Min Li

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We present the best possible parameters and such that the double inequality holds for any . As applications, some new analytic inequalities are established.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/592085.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/592085.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:592085

DOI: 10.1155/2014/592085

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:592085